# SDR UPS06846111

- Difficulty date: January 27, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SAA37584952
- Condition: Cracked
- Location: Fs 1240 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT STA 1240 L35R FWD FITTING JUST AFT OF TORQUE BOX IS CRACKED.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-20D AND DWG 3758495.
